# SDR SWIA200819030

- Difficulty date: January 3, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 9,156 hours, 6,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4052 - EMERGENCY POD LIGHT IS INOP.  RELAMPED POD LIGHT.  OPS CHECK GOOD.
